# SDR ASAA2016122819192

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 49,327 hours, 19,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1673, M1670, AND M1695 FAILED DEEP CYCLE TEST. ACFT GROUNDED. REPLACED M1695 EMERGENCY LIGHT BATTERY PACK AND POWER SUPPLY, M1670 BATTERY PACK AND M1695 BATTERY PACK IAW AMM 33-51-06 AND WDM 33-51-13. TESTED - OPS. NORMAL.
